# SDR COZA20121212019

- Difficulty date: December 9, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,350 hours, 16,259 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Pressure Switch
- Condition: Intermittent
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT POWER UP, FOUND CARGO FIRE DISCHARGE LIGHT ON IN COCKPIT.  TROUBLESHOT SYSTEM TO INTERMITTENT PRESSURE SWITCH ON THE CARGO COMPARTMENT FIRE BOTTLE.
